On Sandwich Theorems of Analytic Functions Involving Noor Integral Operator
Rabha W. Ibrahim & Maslina Darus
Journal of Mathematics and Statistics, Volume 4, Issue 1, pp. 32–36 · doi.org/10.3844/jmssp.2008.32.36
Abstract
In this research, we introduce sufficient conditions for subordination and superordination for subclass of analytic functions containing Noor integral operator.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Ibrahim, R. W. & Darus, M. (2008). On Sandwich Theorems of Analytic Functions Involving Noor Integral Operator. Journal of Mathematics and Statistics, 4(1), 32–36. https://doi.org/10.3844/jmssp.2008.32.36
- Licence
- © Science Publications
- Issue
- Volume 4, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
